English  |  正體中文  |  简体中文  |  Items with full text/Total items : 43312/67235
Visitors : 2138588      Online Users : 10
RC Version 5.0 © Powered By DSPACE, MIT. Enhanced by NTU/NCHU Library IR team.

Please use this identifier to cite or link to this item: http://nchuir.lib.nchu.edu.tw/handle/309270000/130340

標題: Analysis of water waves passing over a submerged rectangular dike
作者: Chan, I.C.;Huang, L.H.;Hsieh, P.C.
關鍵字: water waves;dikes;viscous flow;submerging
日期: 2003
Issue Date: 2012-12-07 15:53:54 (UTC+8)
關連: Journal of Engineering Mechanics-Asce, Volume 129, Issue 6, Page(s) 613-626.
摘要: The analytic solutions of inviscid and viscous water waves passing over a submerged rectangular dike are investigated. Owing to the fact that the orthogonality of eigenfunctions is invalid for viscous wave problem, two newly developed orthogonal inner products are applied to reduce the mathematical difficulty of viscous wave problem. Both inviscid and viscous water wave solutions are obtained under the assumption of linear water wave without separation. It shows that two solutions have no significant kinematic difference but the viscous contribution of dynamic effect is not negligible. Beside giving a better theoretical approach, which reduces the error of the conventional minimal squares method, the result of the present analytical solution can be used to quantitatively evaluate the correctness of experiments and also provides helpful information such as near wall boundary layer thickness and oscillating free surface for computational use.
Relation: Journal of Engineering Mechanics-Asce
Appears in Collections:[依資料類型分類] 期刊論文
[依教師分類] 謝平城

loading Web of Knowledge data....

Files in This Item:

File SizeFormat






聯絡網站維護人員:wyhuang@nchu.edu.tw,04-22840290 # 412。

DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU/NCHU Library IR team Copyright ©   - Feedback